# SDR SWAA2022030266682

- Difficulty date: February 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-47; AFT PIT STA 767-781; RBL21; WL153; SIDE SHIELD HAS CORROSION ON UPPER AND LOWER SURFACES; 4EA SPOTS; MRK'D. / [01] REMOVED CORROSION ON SIDE SHIELD IAW SRM 51-10-02-0G-0 ITEM 15;[02] EVALUATED ALLOWABLE LIMITS: .050 ORIGINAL 'T' .031 REMAINING .019 LOSS FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1 TOOL USED UT#AAR36649 DUE 12/08/22;[03] REMOVED SIDE SHIELD IAW SRM 51-40-02-0G-0;[04] REMOVED CORROSION ON FLOOR SUPPORT ANGLE AND CHECK WITH 10X MAGNIFYING GLASS IAW SRM 51-10-02-0G-0;[05] ENTER IN ERROR ON STEP 4;[06] VERIFIED STEP 1;[07] VERIFIED STEP 2;[08] VERIFIED STEP 3;[09] VERIFIED STEPS 4 AND 5;[10] VERIFIED ITEMS 1 THROUGH 9. OUT OF LIMIRTS;[11] VERIFIED NEW SIDE SHIELD P/N 146A8127-12 TAG #WN11956 IAW DWG 146A0081 REV:A;[12] VERIFIED STEP 11 IS COMPLETE;[13] VERIFIED ITEM 11 AND 12;[14] LOCATED AND DRILL HOLES ON NEW SIDE SHIELD IAW SRM 51-40-05-0G-0;[15] VERIFIED STEP 14 COMPLETE;[16] VERIFIED ITEMS 14 AND 15;[17] OK TO INSTALL;[18] INSTALLED SIDE SHIELD IAW SRM 51-40-02-0G-0 AND DWG 146A0081-REV:A;[19] VERIFIED STEP 18 IS COMPLETE;[20] VERIFIED ITEM 18. OK TO CIC;[21] APPLIED CIC ON SIDE SHIELD IAW AMM 51-21-91-620-802;[22] VERIFIED JOB IS COMPLETE;[23] VERIFIED ITEMS21 AND 22. AUDIT COMPLETE
